# SDR C8GA2010000077

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 79,504 hours, 40,674 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: W3586350120
- Condition: Broken
- Location: Hyd Pump
- Part time: 79,504 hours, 40,674 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OPERATION THE LT EDP HYD LOW PRESSURE LIGHT ON, EICAS MESSAGE DISPLAYED LT HYD ENG PUMP EICAS MESSAGE HYD SYS MAINT NOT DISPLAYED.  THE ACFT RETURNED & LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED, REPAIRED WIRES W3586-3501-20, W33286-1029-20, W3386-2525-20 FROM PUMP LOW PRESSURE SWITCH CONNECTOR D-6240 OPS CHECK GOOD.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
